Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 7, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Feb 25, 2017, 3:08 PM EST for Lancaster County, Pennsylvania. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 25, 2017, 3:08 PM EST (20:08 UTC)
- Expired
- Feb 25, 2017, 4:15 PM EST
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 151 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 3:20 PM EST | TSTM WND DMG | Millersville, PA | 60MPH WIND AT LEAST 2 TREES DOWN |
| Feb 25, 3:28 PM EST | HAIL 1 | Manheim, PA | QUARTER-SIZED HAIL NEAR MANHEIM. |
| Feb 25, 3:32 PM EST | HAIL 1 | Lititz, PA | QUARTER-SIZED HAIL NEAR LITITZ. |
| Feb 25, 3:35 PM EST | TSTM WND DMG | 1 S Brickerville, PA | A MICROBURST PRODUCED STRAIGHT LINE WINDS OF 70 TO 90 MPH... PRODUCING A 9 MILES SWATH OF WIND DAMAGE THAT WAS APPROXIMATELY HALF A MILE WIDE. NUMEROUS TREES WERE TOPPLED OR SNAPPED... HOMES WERE DAMAGED AND A DOZEN OR SO FARMS SUSTAINED DAMAGE TO BARN ROOFS O |
| Feb 25, 3:36 PM EST | TSTM WND DMG | 2 N Clay, PA | TREES AND WIRES DOWN ON MOUNTAIN SPRING ROAD IN STEVENS. |
| Feb 25, 3:37 PM EST | TSTM WND DMG | 2 Nne Clay, PA | TREES AND WIRES DOWN ALONG FOREST HILL ROAD IN STEVENS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 25, 1:30 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
343
WUUS51 KCTP 252008
SVRCTP
PAC071-252115-
/O.NEW.KCTP.SV.W.0007.170225T2008Z-170225T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
308 PM EST SAT FEB 25 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Lancaster County in south central Pennsylvania...
* Until 415 PM EST
* At 307 PM EST, severe thunderstorms were located along a line
extending from near Bainbridge to Cross Roads to near Cockeysville,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Akron, Millersville, Mount Joy, New Holland, Willow Street,
Manheim, Columbia, Ephrata, East Petersburg, Elizabethtown,
Lancaster, Lititz, Quarryville, Leacock, Smithville, Churchtown,
Strasburg, Salunga-Landisville, Holtwood and Bainbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3982 7634 3991 7639 3995 7648 4005 7654
4006 7666 4012 7672 4013 7672 4016 7670
4019 7661 4025 7631 4032 7615 4014 7588
4011 7594 4004 7594 3996 7599 3987 7599
3976 7606 3972 7610 3972 7624
TIME...MOT...LOC 2007Z 247DEG 41KT 4013 7669 3984 7661 3957 7670
HAIL...1.00IN
WIND...60MPH
$$
RXR1 follow-up statement
395
WWUS51 KCTP 252053
SVSCTP
Severe Weather Statement
National Weather Service State College PA
353 PM EST SAT FEB 25 2017
PAC071-252115-
/O.CON.KCTP.SV.W.0007.000000T0000Z-170225T2115Z/
Lancaster PA-
353 PM EST SAT FEB 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR EASTERN LANCASTER COUNTY...
At 352 PM EST, severe thunderstorms were located along a line
extending from near Newmanstown to near New Holland to near
Wakefield, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Akron, Ephrata, New Holland, Willow Street, Wakefield, Quarryville,
Leacock, Smithville, Bareville, Churchtown, Strasburg, Denver, Terre
Hill, Adamstown, Reamstown, Leola, Gap, Paradise, Buck and
Bowmansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the area! SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3981 7633 4011 7621 4029 7623 4032 7615
4014 7588 4011 7594 4004 7594 3996 7599
3987 7599 3976 7606 3972 7610 3972 7624
TIME...MOT...LOC 2052Z 243DEG 42KT 4032 7616 4013 7612 3974 7623
HAIL...<.75IN
WIND...60MPH
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:57 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 25, 1:57 PM EST, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service State College PA 157 PM EST Sat Feb 25 2017 .SYNOPSIS... A line of thunderstorms capable of damaging winds are forecast this afternoon across east-central Pennsylvania. Gusty winds and noticeably colder temperatures will follow behind a cold front later today into tonight with scattered snow showers across the Alleghenies. && .NEAR TERM /THROUGH TONIGHT/... Severe thunderstorm risk is now focusing on the Lower Susq. Valley. SPC issued Severe Thunderstorm Watch #39 through 26/01z. Latest radar trends indicate a substantial increase in coverage and intensity of thunderstorms and lightning across NVA/MD tracking ENEWD toward/into southeast PA. 18z SPC mesoanalysis shows an area of 500 J/kg of MLCAPE over the LSV with dewpoints near 60F. Strong winds aloft and focused forcing along cold front is supportive of fast-moving bowing structures capable of producing damaging winds. Risk for severe storms ends by 22z as the cold front pushes east of the area. The watch will likely need to be cancelled a few hours early. A period of brisk and colder west winds will follow behind the FROPA with peak gusts 45-50mph on the highest ridges in Laurels. A few snow showers will also spill downwind of Lake Erie and over the higher terrain along the Alleghenies. Little to no accumulation is expected. Low temps will bottom out in the 20s north to around 30 in the south -- a remarkable 30 to 40 degrees colder than yesterdays record warmth. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... Morning flurries and scattered snow showers will come to an end by the afternoon over the NW mtns with winds continuing to decrease as high pressure moves over the area. Temperatures will return to near or slightly below average for late February - but it will feel much colder given the recent run of magnificent spring-like warmth. High pressure shifts off the Mid Atlantic coast Sunday night with clouds increase ahead of shortwave tracking through the Mid MS/OH Valley. Model blend keeps pcpn well to the SW of the area through daybreak Monday. && .LONG TERM /MONDAY THROUGH SATURDAY/... The latest 00Z Oper and EFS runs show a warm frontal boundary moving into the region Tuesday. This will bring the next chance for light precipitation with possible warmer than normal temperatures though not as high as currently. Another upper level trough moving through the Great lakes could bring another cold front through the mid Atlantic region later next week. There are inconsistencies in timing and placement. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... 25/18z| Coverage and intensity of thunderstorms is increasing early this afternoon from NVA into SE PA with main focus for severe storms now over the southeast 1/4 of the airspace. Main risk is for strong to locally damaging winds (40+KT) impacting KMDT/KLNS airspace 19-21z. Gusty winds (25-35KT) expected behind cold front with wind shift to 250-300 degrees by this evening. Expect shower activity to taper off from west to east behind the front later this afternoon into the evening. Colder air will filter into the area with scattered light snow showers/flurries developing downwind of Lake Erie and across the higher terrain of western PA with some lower CIGs and brief visby reductions psbl into Sunday. Outlook... Sun...MVFR/-shsn west bcmg VFR. Mainly VFR central-east. Decreasing winds. Mon...Mainly VFR. Chance of rain. Tue-Wed...Rain showers/Sub-VFR reductions likely. Thu...Strong FROPA with gusty winds. Sub-VFR likely west. && .CLIMATE... **Updated 11am 2/25/17** New Record high temperatures for Feb. 24: Harrisburg 2/24: 76. Previous 75 in 1985; all-time Feb record is 78F. Williamsport 2/24: 76. Previous 71 in 1985; New record high temperature for the month of February. Altoona 2/24: 75. Previous 69 in 1985; New record high temperature for the month of February. Bradford 2/24: 69. Previous 59 in 1961; New record high temperature for the month of February. State College 2/25: 74. New record high temperature for February and meteorological winter (DJF). ----------------------------------------------------------- Warmest February on Record (Avg. Temperature through 2/24) Harrisburg: 2017 rank=1 (40.8) 2. 40.4 in 1998 3. 39.6 in 1976 4. 39.4 in 1954 Williamsport: 2017 rank=1 (37.6) 2. 37.0 in 1998 3. 36.1 in 1954 4. 35.6 in 2002 Altoona: 2017 rank=1 (39.3) 2. 37.4 in 1976 3. 36.2 in 1998 4. 35.9 in 1990/1954 Bradford: 2017 rank=T1 (32.3) 1. 32.3 in 1998 2. 30.1 in 2002 3. 29.6 in 2012 4. 29.5 in 1990/1976 ------------------------------------------------------------- && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl SHORT TERM...Steinbugl LONG TERM...Lambert/Ceru AVIATION...Steinbugl CLIMATE...Steinbugl
Hazardous weather outlook, Feb 25, 2:53 PM EST, 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service State College PA 253 PM EST Sat Feb 25 2017 PAZ004>006-010>012-017>019-025>028-034>037-041-045-046-049-050-056- 262000- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Juniata- Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Southern Clinton- Southern Lycoming-Union-Snyder-Perry- 253 PM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ024-033-262000- Cambria-Somerset- 253 PM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Wind gusts up to 50 mph are possible on the highest ridges this evening into tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ057-059-063>066-262000- Dauphin-Lebanon-Cumberland-Adams-York-Lancaster- 253 PM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ042-051>053-058-262000- Sullivan-Montour-Northumberland-Columbia-Schuylkill- 253 PM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered severe thunderstorms with damaging winds 60 mph or greater are possible this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Feb 25, 2:13 PM EST, 55 minutes before
Special Weather Statement
National Weather Service State College PA
213 PM EST SAT FEB 25 2017
PAZ056-063-064-251945-
Perry PA-Adams PA-Cumberland PA-
213 PM EST SAT FEB 25 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF PERRY...ADAMS...AND
CUMBERLAND COUNTIES UNTIL 245 PM EST...
At 213 PM EST, Doppler radar indicated strong thunderstorms along a
line extending from Newville to near Carroll Valley. Movement was
northeast at 40 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Carlisle, Gettysburg, Newport, Plainfield, Loysville, Ickesburg, New
Oxford, Lake Meade, Bonneauville, Pine Grove Furnace, New Bloomfield,
Colonel Denning State Park, Mount Holly Springs, Carroll Valley,
Newville, Bloserville, Wertzville, Boiling Springs, Walnut Bottom and
Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3995 7747 3997 7745 4002 7751 4041 7750
4059 7704 4014 7704 4007 7713 4002 7704
3972 7704 3972 7746
TIME...MOT...LOC 1913Z 228DEG 34KT 4019 7739 3979 7744
RXRSpecial weather statement, Feb 25, 2:23 PM EST, 45 minutes before
Special Weather Statement
National Weather Service State College PA
223 PM EST SAT FEB 25 2017
PAZ059-251945-
Lebanon PA-
223 PM EST SAT FEB 25 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON COUNTY UNTIL
245 PM EST...
At 223 PM EST, Doppler radar indicated a strong thunderstorm over
Cleona, moving northeast at 30 mph.
Pea size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Myerstown, Cornwall, Annville, Lebanon, Harper Tavern, Sand Hill,
Mount Gretna Heights, Timber Hills, Avon, Richland, Quentin, Cleona,
Lickdale, Pleasant Hill, Lebanon South, Fredericksburg, Mount Gretna,
Ono, Avon Heights and Palmyra.
LAT...LON 4022 7648 4035 7663 4037 7663 4052 7648
4036 7622
TIME...MOT...LOC 1923Z 228DEG 27KT 4035 7650
KFLocal storm report, Feb 25, 2:36 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 2 N COLUMBIA 40.06N 76.49W
02/25/2017 E0.75 INCH LANCASTER PA TRAINED SPOTTER
PENNY-SIZED HAIL NEAR COLUMBIA.
&&
EVENT NUMBER CTP1700413
EVANEGOLocal storm report, Feb 25, 2:40 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 1 NE EAST YORK 39.98N 76.67W
02/25/2017 M1.00 INCH YORK PA PUBLIC
QUARTER-SIZED HAIL IN SPRINGETTSBURY TWP.
&&
EVENT NUMBER CTP1700414
EVANEGOLocal storm report, Feb 25, 2:55 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 NE EAST YORK 39.98N 76.67W
02/25/2017 M1.00 INCH YORK PA PUBLIC
QUARTER-SIZED HAIL IN SPRINGETTSBURY TWP.
0233 PM HAIL 2 N COLUMBIA 40.06N 76.49W
02/25/2017 E0.75 INCH LANCASTER PA TRAINED SPOTTER
PENNY-SIZED HAIL NEAR COLUMBIA.
0233 PM FUNNEL CLOUD 2 N COLUMBIA 40.06N 76.49W
02/25/2017 LANCASTER PA TRAINED SPOTTER
FUNNEL CLOUDS SPOTTED NORTH OF COLUMBIA.
0238 PM HAIL MAYTOWN 40.08N 76.58W
02/25/2017 E1.00 INCH LANCASTER PA TRAINED SPOTTER
QUARTER-SIZED HAIL NEAR MAYTOWN.
0242 PM HAIL MOUNT JOY 40.11N 76.51W
02/25/2017 E1.00 INCH LANCASTER PA SOCIAL MEDIA
QUARTER-SIZED HAIL NEAR MOUNT JOY.
0250 PM HAIL MCSHERRYSTOWN 39.80N 77.02W
02/25/2017 E1.00 INCH ADAMS PA TRAINED SPOTTER
QUARTER-SIZED HAIL NEAR MCSHERRYSTOWN.
0250 PM HAIL HANOVER 39.81N 76.98W
02/25/2017 E0.75 INCH YORK PA TRAINED SPOTTER
PENNY-SIZED HAIL NEAR HANOVER.
&&
EVENT NUMBER CTP1700414 CTP1700413 CTP1700417 CTP1700415 CTP1700416
CTP1700418 CTP1700419
EVANEGOSpecial weather statement, Feb 25, 3:04 PM EST, 4 minutes before
Special Weather Statement
National Weather Service State College PA
304 PM EST SAT FEB 25 2017
PAZ057-252030-
Dauphin PA-
304 PM EST SAT FEB 25 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN COUNTY UNTIL 330
PM EST...
At 303 PM EST, Doppler radar indicated strong thunderstorms along a
line extending from near Klingerstown to near Valley Green. Movement
was east at 35 mph.
Wind gusts up to 50 mph are possible.
Locations impacted include...
Hummelstown, Colonial Park, Middletown, Harrisburg, Linglestown,
Progress, Steelton, Hershey, Skyline View, Lykens, Lawnton,
Bressler-Enhaut-Oberlin, Rutherford, Dehart Dam, Penbrook, Highspire,
Paxtang, Williamstown, Paxtonia and Elizabethville.
LAT...LON 4013 7674 4018 7676 4020 7682 4022 7684
4025 7689 4062 7689 4063 7682 4065 7680
4064 7679 4066 7671 4055 7654 4048 7668
4020 7657 4019 7661 4015 7668 4016 7670
4012 7672
TIME...MOT...LOC 2003Z 251DEG 29KT 4063 7670 4015 7675
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 8:43 AM EST | Special Weather Statement | CTP | Clearfield | 47 min |
| Feb 25, 9:26 AM EST | Special Weather Statement | CTP | Potter | 34 min |
| Feb 25, 10:48 AM EST | Special Weather Statement | CTP | Franklin | 27 min |
| Feb 25, 12:00 PM EST | Special Weather Statement | CTP | Northumberland | 15 min |
| Feb 25, 12:16 PM EST | Special Weather Statement | CTP | Columbia | 29 min |
| Feb 25, 1:02 PM EST | Special Weather Statement | CTP | Schuylkill | 28 min |
| Feb 25, 1:29 PM EST | Special Weather Statement | CTP | Columbia | 31 min |
| Feb 25, 1:31 PM EST | Special Weather Statement | CTP | Franklin | 14 min |
| Feb 25, 1:49 PM EST | Special Weather Statement | CTP | Lebanon | 26 min |
| Feb 25, 1:55 PM EST | Special Weather Statement | CTP | Cumberland | 20 min |
| Feb 25, 1:57 PM EST | Special Weather Statement | CTP | York | 33 min |
| Feb 25, 2:05 PM EST | Severe Thunderstorm Warning | CTP | Lancaster, York | 40 min |
| Feb 25, 2:13 PM EST | Special Weather Statement | CTP | Adams, Cumberland, Perry | 32 min |
| Feb 25, 2:20 PM EST | Tornado Warning | CTP | Lancaster, York | 25 min |
| Feb 25, 2:23 PM EST | Special Weather Statement | CTP | Lebanon | 22 min |
| Feb 25, 2:32 PM EST | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 88 min |
| Feb 25, 2:37 PM EST | Severe Thunderstorm Warning | CTP | Adams, York | 68 min |
| Feb 25, 2:43 PM EST | Tornado Warning | CTP | Lancaster, Lebanon | 47 min |
| Feb 25, 3:04 PM EST | Special Weather Statement | CTP | Dauphin | 26 min |
| Feb 25, 3:15 PM EST | Special Weather Statement | CTP | Schuylkill | 15 min |
| Feb 25, 4:00 PM EST | Special Weather Statement | CTP | Carbon | 15 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.